Erhan Set, Mehmet Zeki Sarikaya and Ahmet Ocak Akdemir
 G. Cristescu and L. Lupsa, Non-connected convexities and applications, Kluwer Academic
Publishers Dordrecht / Boston / London, 2002.
 G. Cristescu, Hadamard type inequalities for φ-convex functions, Annals of the University of
Oradea, Fascicle of Management and Technological Engineering, C-Rom Edition, III (XIII),
 M.K. Bakula and J. Pecaric, Note on some Hadamard-type inequalities, Journal of Inequalities
in Pure and Applied Mathematics, vol. 5, no. 3, article 74, 2004.
 S.S. Dragomir and C.E.M. Pearce, Selected Topics on
 M. Angrisani, G. Di Nella, C. Di Palo, A. Pianese, The optimal rate of return for defined contribution pension systems in a stochastic framework, Pure Mathematics and Applications 27 (2) (2018) 81–99.
 M. Angrisani, C. Di Palo, A Necessary Sustainability Condition for partially Funded Pension Systems, in: MIC 2011: Managing Sustainability? Proceedings of the 12th International Conference, Portorož, 23–26 November 2011 [Selected Papers], University of Primorska, Faculty of Management Koper, 2011, pp. 773–788.
 M. Angrisani, C. Di
Massimo Angrisani, Giovanni di Nella, Cinzia di Palo and Augusto Pianese
Sustainability Condition for partially Funded Pension Systems, in: MIC 2011: Managing Sustainability? Proceedings of the 12thInternational Conference, Portorož, 23–26 November 2011 [Selected Papers], University of Primorska, Faculty of Management Koper, 2011, pp. 773–788.
 M. Angrisani, C. Di Palo, An extension of Aaron’s sustainable rate of return to partially funded pension systems, International Journal of Sustainable Economy 4 (3) (2012) 213–233.
 M. Angrisani, C. Di Palo, Managing the baby boomer demographic wave in defined contribution pension systems
-and-conquer: deterministic second half, Adv. in Appl. Math., to appear.
 L. Devroye, Nonuniform random variate generation, Handbooks Oper. Res. Management Sci., 13 (2006) 83-121.
 P. Duchon, P. Flajolet, G. Louchard and G. Schaeffer, Boltzmann samplers for the random generation of combinatorial structures, Combin. Probab. Comput., 13 (2004) 577-625.
 P. Erdōs, On an elementary proof of some asymptotic formulas in the theory of partitions, Ann. of Math. (2), 43 (1942) 437-450.
 P. Erdōs and J. Lehner, The